# SDR SIMA20180611009

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 32,493 hours, 27,800 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0402D152
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PFD 2 SCREEN FAILED INTERMITTENTLY.  SWAPPED MFD 2 TO PFD2.  REMOVED AND REPLACED PFD2 IAW AMM 34-22-01. OPS CHECKED GOOD
